Alert archive / Louisiana / River Flood Warnings in 2007
River Flood Warning 32, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Jul 8, 2007, 11:37 AM CDT for Bossier Parish, Louisiana. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2007, 11:37 AM CDT (16:37 UTC)
- Expired
- Jul 10, 2007, 12:41 PM CDT
- In force
- 49 hr
- Issued by
- NWS Shreveport, LA
- Flood severity
- Minor
County Bossier Parish, LA
The radar
The Shreveport radar (KSHV), 34 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jul 8, 11:00 AM CDT, 37 minutes earlier.
Area forecast discussion, Jul 8, 11:00 AM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1100 AM CDT SUN JUL 8 2007 .DISCUSSION... RADAR SHOWS A CLUSTER OF SHOWERS AND THUNDERSTORMS IN THE EAST TEXAS LAKES AREA. THIS ACTIVITY LOOKS TO CONTINUE A SLOW MOVEMENT TOWARD THE EAST...AND MAY HAMPER OR AGGRAVATE PREVIOUS FLOOD PROBLEMS IN EAST TEXAS. A FLASH FLOOD WARNING HAS BEEN ISSUED FOR CHEROKEE COUNTY UNTIL 245 PM...AND A FLASH FLOOD WATCH WILL BE ISSUED FOR PARTS OF EAST TEXAS THIS AFTERNOON. THE NAM SHOWS A DECENT VORT MAX MOVING THROUGH THE EAST TEXAS LAKES AREA TODAY...INTERACTING WITH DEEP MOISTURE GENERALLY SOUTH OF I20. MUCH OF THE THUNDERSTORM ACTIVITY TODAY IS EXPECTED TO REMAIN GENERALLY SOUTH OF I20...BUT THUNDERSTORMS WILL REMAIN POSSIBLE AREAWIDE AS A SIGNIFICANT AMOUNT MOISTURE PERSIST IN THE BOUNDARY LAYER. UPDATE SHOULD BE OUT BY 1130 AM. ELEVEN && .AVIATION... A CLUSTER OF THUNDERSTORMS MOVING INTO THE EAST TEXAS LAKES AREA WILL AREA TERMINALS THIS MORNING AND AFTERNOON. TEMPORARY IFR FLIGHT CONDITIONS CAN BE EXPECTED IN THUNDERSTORMS. MOST OF THE PRECIPITATION TODAY IS EXPECTED TO REMAIN SOUTH OF I20...SO VFR CONDITIONS PREVAIL IN MOST TAFS. FOR THE MOST PART I WILL CONTINUE THE GOING TREND OF CURRENT TAF AT 18Z ISSUANCE...BUT ADJUSTMENTS WILL BE MADE ACCORDING TO TSRA ACTIVITY. /11/ && .UPDATED POINT TEMPS/POPS... SHV 90 72 91 73 / 50 20 30 20 MLU 90 71 91 71 / 50 20 30 20 DEQ 92 68 91 70 / 20 20 30 20 TXK 91 72 91 72 / 20 20 30 20 ELD 91 71 91 70 / 20 20 30 20 TYR 88 73 90 73 / 50 20 30 20 GGG 88 71 91 71 / 50 20 30 20 LFK 87 73 91 72 / 50 20 30 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 11
Hazardous weather outlook, Jul 8, 5:38 AM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 538 AM CDT SUN JUL 8 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-091100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 538 AM CDT SUN JUL 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY...MAINLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON AND EARLY EVENING EACH DAY DURING THE WORK WEEK. RAINFALL MAY BE HEAVY AT TIMES WITH THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE NEEDED TODAY OR TONIGHT. 02
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 10:49 AM CDT | Flash Flood Warning | SHV | Cherokee | 4 hr |
| Jul 8, 11:23 AM CDT | Flash Flood Watch | SHV | Angelina, Cherokee, Gregg, Harrison, Marion, Nacogdoches and 8 more | 11 hr |
| Jul 8, 11:45 AM CDT | Flash Flood Warning | SHV | Smith | 4 hr |
| Jul 7, 8:32 PM CDT | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 8 days |
| Jul 8, 11:01 AM CDT | River Flood Warning | SHV | Bienville, Bossier, Webster | 9 days |
| Jul 8, 11:21 AM CDT | River Flood Warning | SHV | Caddo, De Soto | 72 hr |
| Jul 8, 11:37 AM CDT | River Flood Warning | SHV | Bienville, Bossier | 25 hr |
Nearby
River Flood Warnings in Louisiana, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.